# SDR DHL2000715011

- Difficulty date: October 10, 2000
- Submitted: November 4, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE PYLON FIXED COWL PANEL DAMAGED UPPER SIDE AFT OF 2ND VERTICAL LATCH CUTOUT.  REPAIR PER SRM 51-10-1.  SIZE OF REPAIR 23 X 4 INCHES.
